3 doctors weighed in:

Could my 5 month old get diarrhea from pediacare infant fever reducer?

3 doctors weighed in
Dr. James Ferguson
Pediatrics
1 doctor agrees

In brief: Unlikely to happen

More likely a result of whatever caused the fever you treated with the med.

In brief: Unlikely to happen

More likely a result of whatever caused the fever you treated with the med.
Thank
Dr. Christine Hom
Pediatrics

In brief: Illness

When an infant is ill, their stool frequency and consistency can change.
This should get better in a few days. Withholding acetaminophen or ibuprofen is also an option, but this is not likely the cause of the diarrhea.

In brief: Illness

When an infant is ill, their stool frequency and consistency can change.
This should get better in a few days. Withholding acetaminophen or ibuprofen is also an option, but this is not likely the cause of the diarrhea.
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
15 years in practice
1M people helped
Continue
111,000 doctors available